Transitioning

This page details a summary of what has happened to me throughout the transformation process, in not too much detail. If you want the detail you’ll have to read the blog as there are comments on what, how, and when with dates.

Starting medications, as you will know I started by just taking Spriotone 100 at 1 tablet per day, increasing to 2 tablets per day a couple of months later. The following is notable after 6 months.

The physical, outward effects that I have noticed, are that hair on my arms, which was fairly fine and dark, has got significantly finer and as such appear lighter. I need to drink more (Spirotone 100 is listed as a diuretic.)

The mental effects though are quite subtle, I have gotten more placid, most of the time, I am not as fidgety and can sit and contemplate life.

There have been no changes in genitalia function or size.

Point well worth noting, particularly as a warning, I forgot to take the Spirotone one morning, and by 2pm I was ready to kill someone, I was very restless, and aggressive. I did not expect this as I expected that it would be a few days/weeks before my body started metabolising testosterone again. I immediately left work, and took a tablet when I got home, and within a couple of hours I was calming again. I found it very disturbing, I have taken precautions to ensure I don’t forget now by setting up a regular routine, and always having a couple of tablets at work should I mess up the routine for any reason.
At the end of March 2008, I started taking 2mg of Progynova effects that were noticeable in the first week are as follows.

The physical effects are that my breasts are sore, particularly the aureole and nipple. There is a very slight change of shape, the aureole are slightly protruding when the area around each breast is relaxed.

The mental effects, were subtle at first, but not later, seems I have some of that hated aggression back again, that could be related to stress at work as it is stressful at the moment, but I won’t know for some time.

Genital function, every morning I woke hard or semi hard.

At the beginning of April 2008 I had my first injection of Depo Provera the changes noticed a month later (not forgetting I am also taking Progynova every day as well).

The obvious physical change was the soreness and stiffness of my right leg, but then it’s not surprising as a 2.5″ (60mm) needle penetrates your bum cheek, and a sizable suspension is left there. Tips for minimizing the injection pain and where to do it can be found on the Medications page. Other physical changes, breasts are definitely budding, too slight for anyone but me to see, but its definitely happening.

The mental changes are more subtle. I get very frustrated with drivers in Canberra, so that old aggression that I hate is back, I am driving like a loon at times again, not good!

Changes in genitalia, are noticeable, the early morning rise is gone, in fact there have been no expected or unexpected rises. My left testicle which always showed signs of atrophy has not changed, the right though which has always been very big (a exam by a specialist could not find anything wrong, but conceded that it was well over the ‘normal’ size) has shrunk slightly. The ‘hydrocoele‘ is definitely dissipating, and that is a good thing.

Whilst the early morning rises have gone, I am still quite capable of getting aroused. That said though mental orgasm and physical orgasm didn’t happen together, which was very odd. Cum is now a copious, but clear liquid, indicating zero sperm production, this is good as it means the hormones are working as they are supposed to.

At the beginning of June 2008, the doctor reduced the Androcur dosage by 50% because of liver damage worries, several days later I can notice the change. The testosterone levels are rising, I’m getting more aggressive again, the soreness of the breasts is a lot less noticeable and I keep checking that they are still tender because I fear that will the first sign of the hormone failing to work. I am aware that the breast tenderness will go after some time anyway, but a sudden change coinciding with a medication change points to the medication change being the culprit.

Several changes of medication have happened over the last few months, and the doctor is now happy with the regime to the point that he doesn’t want another blood test or to see me until November 2008, unless there are any complications.

The first change was the addition of a Climara 100 patch, that released 1mg/day of Estrogen transdermally.  This worked extremely well, and both Ally and I noticed a distinct improvement of my temperament, general well being, and satisfaction of life.  The arguments and unhappiness that Ally and I recently experienced seemed to disappear with the addition of the patches.

The next visit to the doctor, some 3 weeks later, the doctor took me off  the patches because they were reacting with my skin.  I suspect that it was not the adhesive as is the usual case, but more likely that I sweated a lot under the patch, because different patch locations had different levels of reaction and the  times the corresponding patches stayed attached.  The doctor replaced the patch with another 2mg of Estrogen orally (another of the Progynova pills per day).  A few weeks later, and I’m still good, though I feel more “normal” and less reflective now, so I don’t know whether that was the Progesterone previously or whether I’m just getting used to them.

Other changes, breasts are definitely developing, and the patches had them quite sore.  The soreness since going back to the pill has dropped off significantly.  The breasts are definitely at Tanner Stage II and heading for Tanner Stage III in my recent photos, you can see with the addition of some assistance below, I have got my own cleavage.  One disadvantage (though not a bad one) is that the breast forms that I have no longer fit, the developing breasts are quite firm around the areola and they no longer sit over my breast, this doesn’t matter in the short term as I rarely wear low tops, but will require replacement or discarding altogether if there is much more size difference.

Sexual function is currently minimal, but then I haven’t tried, nor have I missed it.  The issue of the larger testicle that has plagued most of my adult life has gone as it is now nearing the size of the small one.

More updates will be placed here as the changes occur.

Update (March 2009):

In December 2008/January 2009 I went to see Dr Jon Hayes in Sydney.

1 thought on “Transitioning”

Leave a Reply